# SDR JJBA20130608028

- Difficulty date: June 8, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 32,173 hours, 44,994 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulty
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE NOSE GEAR DOOR AMBER LIGHT ILLUMINATED AND THE GREEN SAFE LIGHT WENT OUT AND THE RED UNSAFE ILLUMINATED.   NOISE/VIBRATION WAS ALSO REPORTED.  MX TRACED THE PROBLEM TO A FAULTY NG PROXIMITY SENSOR.  GEAR SWINGS AND ALL OPS TEST PROVED SATISFACTORY.
